DSpace ???jsp.layout.header-default.alt2???
 

Hokkaido University of Education Repository >
010. Journal of Hokkaido University of Education >
V. 48 N. 2 Sect. 2. A, Mathematics, Physics, Chemistry and Engineering >

Please use this identifier to cite or link to this item: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/1975

Title: On totally umbilical CR-submanifolds in p-th Sasakian manifolds
Other Titles: ρ次佐々木多様体の全臍的CR部分多様体について
Authors: 長谷川, 和泉
???metadata.dc.identifier.niiissn???: 03675939
???metadata.dc.identifier.ncid???: AN00229202
Shimei: 北海道教育大学紀要. 第二部. A, 数学・物理学・化学・工学編
Volume: 48
Issue: 2
Publisher: 北海道教育大学
Issue Date: Feb-1998
URI: http://s-ir.sap.hokkyodai.ac.jp/dspace/handle/123456789/1975
Appears in Collections:V. 48 N. 2 Sect. 2. A, Mathematics, Physics, Chemistry and Engineering

Files in This Item:

File Description SizeFormat
48-2-2A-01.pdf687.46 kBAdobe PDFView/Open
???jsp.display-item.firefoxattention???

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright (c) FUKUOKA JO GAKUIN All rights reserved. - Feedback